MAUDE Adverse Event Report: ACCUTRON, INC. DIGITAL ULTRA FLUSHMOUNT PACKAGE H CHAIR; FLOWMETER

ACCUTRON, INC. DIGITAL ULTRA FLUSHMOUNT PACKAGE H CHAIR; FLOWMETER
Model Number 56800-CHAIR
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient subject of the event sought medical evaluation following the reported event.The unit was removed from service.Accutron has requested that the unit subject of the reported event to be returned for evaluation.Our investigation into the reported event is in process.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure involving the digital ultra flushmount flowmeter, the patients o2 saturation began to drop.The procedure was stopped and medical intervention was administered.
 
Additional Manufacturer Narrative
The digital ultra flushmount flowmeter subject of reported event was returned for evaluation.No issues with the function or operation of the flowmeter were identified.The unit was confirmed to be operating according to specification; the reported event was unable to be duplicated.User facility personnel were counseled on the proper use and operation for the digital ultra flushmount flowmeter.The instructions for use states, warnings: to be used only by a professional trained in the use of nitrous oxide, using titration method.Patient should always be closely monitored during nitrous oxide use.If patient has an adverse reaction, reduce or stop the flow of nitrous oxide as needed.The o2 flush button can be used to rapidly purge the lines of n2o.If patient does not show signs of quick recovery, remove nasal hood and treat with pure oxygen from either the o2 resuscitator fitting or an auxiliary oxygen tank using a demand valve, oxygen assisted manual resuscitator, or equivalent.Call for emergency assistance if rapid response is not achieved." no additional issues have been reported.

Brand Name
DIGITAL ULTRA FLUSHMOUNT PACKAGE H CHAIR
Common Device Name
FLOWMETER
Manufacturer (Section D)
ACCUTRON, INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer (Section G)
ACCUTRON, INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer Contact
daniel davy
1733 west parkside ln.
phoenix, AZ 85027
4403927453
MDR Report Key18290959
Report Number2020813-2023-00006
Device Sequence Number6762191
Product Code BSZ
UDI-Device Identifier00813830024258
UDI-Public(01)00813830024258
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K052335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number56800-CHAIR
Device Catalogue Number56800-CHAIR
Device Lot Number(10)2787222
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer11/08/2023
Not provided
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date03/19/2024
06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown